# SDR 2008UALA00767

- Difficulty date: February 8, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 61,234 hours, 17,795 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT LAMP INOP IN FLT DECK DOOR (LOCK FAIL) INDICATOR.  BULB OUT (BURNED OUT).  REPLACED BULB, OPS CHECKS OK.
